# SDR FDEA202503190449

- Difficulty date: March 19, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N148FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42728
- Aircraft time: 12,527 hours, 5,911 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876108
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOORBOARD 242GFF AT STA 900 HAS DAMAGE MWT REPAIRED MAIN DECK FLOORBOARD AT STA 804-933, RBL 54.75" - RBL 74.25" (MPN 145T5876-108,   PANEL # 241GFF) IN REF. TO SRM 53-00-50-2R FIG. 201 REPAIR 1 SHT 1.  THIS IS A MAJOR REPAIR.
